# SDR DHL2006788004

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STANDBY POWER CHECK, FWD ENTRY DOOR EMERGENCY LIGHT DOES NOT ILLUMINATE.  RESEATED COCKPIT EMERGENCY LIGHT ASSY AND OP'S CHECKED SATISFACTORY IAW B727 M/M 33-50-00.
